Couldn't find what you looking for?

TRY OUR SEARCH!

I have had the worse luck with finding the right mood stabilizer, that won't make you gain a lot of weight. In addition to needing mood stabilizers, I also suffer from ADHD, but I had that as a child so I learned how to cope with it.

Loading...

Hey :) I have Bipolar 1 with OCD, Panic Disorder and Social Phobia and I am on epilim, lithium and zyprexa. The zyprexa does make you put on weight but the other two don't at all, they've been really really good for me. Have you tried those ones?

Reply

Loading...

yes, years ago I was on lithium and had to stop taking it. Now I take topamax and clonopam. I too, suffer from panic attacks, and axiety disorder. so many things I can't keep count. I just try to live life as best as possible. thanks for your suggestions.
Reply

Loading...

Why did you have to stop Lithium?  Have you tried Lamictal?  As far as psych drugs go, it's a good one.  If you don't want to gain weight don't let your doc put you on Symbyax, Zyprexa or Seroquel.  I liked Seroquel but 50 pounds in a year is a bit much.  Hopefully you're seeing a psychiatrist and not a GP.  And are you in therapy?  The drugs will not do it all.

Reply

Loading...